# SDR SWAA2021110123059

- Difficulty date: September 25, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 51,620 hours, 26,930 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT CARGO BILGE AREA FLOOR-PANEL SPLICE AT STA#772 RBL-19; WITH SPOT OF CORROSION. DOT#208-09 ; / [01] REMOVED CORROSION AT AFT AT AFT CARGO FLOOR PANEL SPLICE AT STA 772 RBL 19 AS PER REF B737 SRM 51-10-02-0G-0.; [02] EVALUATED REWORKED AREA AND FOUND 100% MATERIAL LOSS; FOUND TO BE OUT OF LIMITS AS PER REF B737 SRM 53-00-53-1A-2.; [03] VERIFIED STEP NO 1 AND STEP 2.EVALUATED REWORKED AREA AND FOUND 100% MATERIAL LOSS; FOUND TO BE OUT OF LIMITS AS PER REF B737 SRM 53-00-53-1A-2.; [04] RECEIVED NEW FLOOR PANEL SPLICE PO#1728471. ITEM WILL BE INSTALLED ON CUSTOMER CARD #TTG8Q004FRG8.; [05] VERIFIED STEP 4
